# SDR ASAA2022121641164

- Difficulty date: December 16, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 56,869 hours, 16,679 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225135822
- Part serial: 40F49X
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 30,367 hours, 11,128 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WX RADAR BEGAN MAKING RUMBLING/GRINDING NOISE FOLLOWED BY LOUD VIBRATION UNDER FEET. WX/FAIL ALERT ON NAV DISPLAY FOLLOWED. CONFIRMED SOUND AND VIBRATION WHEN CYCLING WX RADAR. GROUNDED - YES. REMOVED & REPLACED WXR DRIVE UNIT B737-800 AMM 34-43-11.
